# SDR DXTA2021050341510

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N243QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6157
- Aircraft time: 599 hours, 330 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Condition: Stuck
- Location: Te Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AMBER CAS: AFTER TAKEOFF UPON SELECTING FLAP POSITION 0, FLAP FAIL CAS ILLUMINATED.  FLAPS WERE STUCK BETWEEN 0 AND 20 DEGREES.   QRC ACCOMPLISHED.  REMOVED AND REPLACED ALL FLEXIBLE DRIVE SHAFTS ON RH/LH FLAPS.  IAW CL-650 AMM 27-53-07-000-802.  OPS CHECK GOOD. IAW CL-650 AMM 27-54-07-820-802.
